# SDR DXTA200601468

- Difficulty date: June 30, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600266
- Aircraft time: 6,219 hours, 5,186 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Gcu
- Part number: 51525001F
- Part serial: 98278
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON GROUND AT PBI,  LEFT GENERATOR WILL NOT TAKE ANY LOAD EVEN WHEN RIGHT GENERATOR IS IN THE OFF POSITION.  PAX SAID THERES WAS A ELECTRICAL SMELL IN BACK IF AIRCRAFT.  REMOVED INOP LT GCU P/N51525-001F.  INSTALLED REPAIRED CUSTOMER SUPPLIED GCU P/N51525 -001F S/NY1463.  OPS CHECK GOOD WITH NO DEFECTS NOTED.  ALL WORK DONE IAW CESSNA CITATION ULTRA 560 MM CH 24-31-01.
